# SDR ASAA2019090930662

- Difficulty date: September 9, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 13,473 hours, 4,445 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Link
- Part number: 332A232254
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING #1 ENG NLET INSP T/C 7847200, FOUND BOTH ATTACH LINKS FOR THE "Y" DUCT ABOVE THE HIGH STAGE VALVE WORN. GROUNDED - YES. REMOVED AND REPLACED "Y" DUCT P/N 332A2322-54 REF AMM 36-11-01. LEAK CHECK GOOD.
